Некоммутативные прюферовы кольца
Matematičeskij sbornik, Tome 182 (1991) no. 9, pp. 1251-1260
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
orders in simple Artinian rings, Morita equivalence, Prüfer domains, localization, noncommutative Prüfer rings
@article{MS_1991__182_9_a0,
author = {{\CYRN}.{\CYRI}. {\CYRD}{\cyru}{\cyrb}{\cyrr}{\cyro}{\cyrv}{\cyri}{\cyrn}},
title = {{\CYRN}{\cyre}{\cyrk}{\cyro}{\cyrm}{\cyrm}{\cyru}{\cyrt}{\cyra}{\cyrt}{\cyri}{\cyrv}{\cyrn}{\cyrery}{\cyre} {\cyrp}{\cyrr}{\cyryu}{\cyrf}{\cyre}{\cyrr}{\cyro}{\cyrv}{\cyrery} {\cyrk}{\cyro}{\cyrl}{\cyrsftsn}{\cyrc}{\cyra}},
journal = {Matemati\v{c}eskij sbornik},
pages = {1251--1260},
year = {1991},
volume = {182},
number = {9},
zbl = {0793.16021},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MS_1991__182_9_a0/}
}
Н.И. Дубровин. Некоммутативные прюферовы кольца. Matematičeskij sbornik, Tome 182 (1991) no. 9, pp. 1251-1260. http://geodesic.mathdoc.fr/item/MS_1991__182_9_a0/